Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Had nausea and feeling waffy from feet to head. Has neck and shoulder pain. On heart and prostate medicine

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
My partner for the last few days has had had bouts of severe nausea and feeling 'waffy' and says the feeling comes up fro his feet up to his head. he has neck pain and mid- shoulder pain. tHe feeling takes him completely off his feet.He says that'something is going on in his body but doesn't know what. He is on numerous meds. for his heart (heart attack 2004) and prostate. He is clearly upset by his symptoms and I am worried
Posted Sun, 11 Aug 2013 in General Health
Answered by Dr. Monika Choudhary 2 hours later

Welcome to XXXXXXX

I can understand your concern.

He is taking many drugs, it seems he is an anxious person by nature and another fact may be that he can have gastritis due to the medicines. Gastritis can cause nausea and all the weird feelings he is having.

I think he should be evaluated by a physician of your locality for anxiety and the gastritis part, your clinician will know the regimen of antacid for this. If needed antianxiety treatment can also be added.

I hope the advise would be informative and useful for you.

Take Care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor